MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue neurologique · 1988

[Benign intracranial hypertension and minocycline].

Lubetzki C, Sanson M, Cohen D, Schaison-Cusin M, Lhermitte F, Lyon-Caen O

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 19 year-old woman complained of headache and nausea occurring while she was taking minocycline for acne. Examination showed bilateral papilloedema and a bilateral VIth nerve palsy. Symptoms and signs rapidly resolved after the drug was stopped. Benign intracranial hypertension due to tetracyclines is well known in infants. It is rare in adults. Its pathophysiology remains unknown. The role of vitamin A is inconsistent. Others biological factors or personal susceptibility could be involved.

Для цитирования: Lubetzki C, Sanson M, Cohen D, Schaison-Cusin M, Lhermitte F, Lyon-Caen O. [Benign intracranial hypertension and minocycline].. Revue neurologique. 1988.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.